MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? NASOBILIARY CATHETER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? NASOBILIARY CATHETER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00540120
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of packaging foreign matter.
 
Event or Problem Description
It was reported to boston scientific corporation that an flexima nasobiliary cathter was to be used in a procedure performed on (b)(6) 2025.It was reported that there were foreign objects noted inside the inner bag (the part where the package insert is inserted).There was no patient involvement.The procedure was completed with another of the same device was used.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of packaging foreign matter.Block h11: a nasobiliary catheter was received for analysis.Visual examination of the returned device found the device with the pouch unopened, and a foreign material was observed between the plastic bag and the product.No other damages were noted to the device.Product analysis confirmed the reported event of packaging foreign matter, as a foreign material was observed inside the packaging.Taking all available information into consideration, the investigation concluded that the most likely cause of the event is the plastic bag not being hermetically sealed, which could have allowed foreign matter to enter during storage or transportation.Therefore, the review and analysis of all available information indicated that the most probable cause is cause traced to transport/storage.
 
Event or Problem Description
It was reported to boston scientific corporation that an flexima nasobiliary catheter was to be used in a procedure performed on (b)(6) 2025.It was reported that there were foreign objects noted inside the inner bag (the part where the package insert is inserted).There was no patient involvement.The procedure was completed with another of the same device was used.

Brand Name
FLEXIMA? NASOBILIARY CATHETER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22639867
Report Number3005099803-2025-03549
Device Sequence Number18565735
Product Code FGE
UDI-Device Identifier08714729337386
UDI-Public(01)08714729337386(17)280304(10)35995566
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00540120
Device Catalogue NumberM00540120
Device Lot Number0035995566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown